Modifying and using Yates' algorithm

Riedwyl, Hans (1998). Modifying and using Yates' algorithm. Statistical Papers, 39(1), pp. 41-60. Springer 10.1007/BF02925371

[img]
Preview
Text
362_2008_Article_BF02925371.pdf - Published Version
Available under License Publisher holds Copyright.

Download (784kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

ISSN:

0932-5026

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

26 Sep 2018 09:20

Last Modified:

22 Oct 2019 20:30

Publisher DOI:

10.1007/BF02925371

BORIS DOI:

10.7892/boris.117876

URI:

https://boris.unibe.ch/id/eprint/117876

Actions (login required)

Edit item Edit item
Provide Feedback